# SDR 2008UALA00172

- Difficulty date: January 9, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 22,184 hours, 5,663 cycles
- Engine: Pwa PW4052
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 284T022319
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 VHF COMM XMISSIONS ABNORMAL AT ALL CREW STAT'N (1= L VHF, 2=R VHF).  CREW COMMENTS:  ATC HAD POOR RECEPTION USING HEADSET AND HAND MIKE.  REPLACED, AND OP CHECKED LT VHF ANTENNA REF MM 23-12-03, CKS GOOD.
